# SDR SWIA201335040

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,197 hours, 50,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR IN ROW 7 IS DIM.  SERVICED REPOSITION LAMP INTO LAMP HOLDER AT ROW 7 FLOOR LEVEL 3 LIGHT.
